MathSciNet Relay Station
MathSciNet bibliographic data
MR1447360 60J80
Wang, Yong-Jin A proof of the persistence criterion for a class of superprocesses. J. Appl. Probab. 34 (1997), no. 2, 559–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement